標題: The constrained modified KP hierarchy and the generalized Miura transformations
作者: Shaw, JC
Tu, MH
應用數學系
Department of Applied Mathematics
公開日期: 7-十一月-1997
摘要: In this letter, we consider the second Hamiltonian structure of the constrained modified KP hierarchy. After mapping the Lax operator to a pure differential operator the second structure becomes the sum of the second and the third Gelfand-Dickey brackets defined by this differential operator. We simplify this Hamiltonian structure by factorizing the Lax operator into linear terms.
URI: http://dx.doi.org/10.1088/0305-4470/30/21/004
http://hdl.handle.net/11536/193
ISSN: 0305-4470
DOI: 10.1088/0305-4470/30/21/004
期刊: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 30
Issue: 21
起始頁: L725
結束頁: L731
顯示於類別:期刊論文


文件中的檔案:

  1. A1997YG23500004.pdf